Evolution equations associated with time--dependent subdifferentials
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 463-472
https://doi.org/10.4134/CKMS.2011.26.3.463
Published online September 1, 2011
Kiyeon Shin and Jingyo Jeong
Pusan National University, Pusan National University
Abstract : In this paper we study the solvability of parabolic equations governed by the difference of time dependent subdifferential and time independent subdifferential in reflexive Banach spaces.
Keywords : Cauchy problem, time dependent subdifferential, reflexive Banach space
MSC numbers : 34G25, 35K55, 35K65
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd